Stability of Block $LU$ Factorization. Demmel, J. W.; Higham, N. J.; and Schreiber, R. S. Numer. Linear Algebra Appl., 2(2):173-190, 1995.
doi  bibtex   
@article{dhs95,
  author =        {James W. Demmel and Nicholas J. Higham and
                   Robert S. Schreiber},
  journal =       {Numer. Linear Algebra Appl.},
  number =        {2},
  pages =         {173-190},
  title =         {Stability of Block {$LU$} Factorization},
  volume =        {2},
  year =          {1995},
  doi =           {10.1002/nla.1680020208},
}
Downloads: 0